# SDR USAA060636

- Difficulty date: April 27, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 18,169 hours, 18,169 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281820200
- Condition: Corroded
- Location: Bs 254
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TRACK CORRODED Y254 AT 16 TRACK.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER SRM 53-11-15; CORRODED TASK JA-260-53500; LEVEL 1, DEFECT SIZE: 2" BY 2" BY .100".
